# SDR CALA2020032700717

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,406 hours, 22,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A2401U4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WIN BOX FWD UPPER SKIN STA 546  RBL 6 HORIZONTAL STIFFNER CRACKED . MKD 126-023 REF AAR NR 99878129 REMOVED AND REPLACED CENTER WING BOX FWD UPPER SKIN STA 546 RBL 6 STIFFENER IN REF B737-700 ECRA 5714-01117 & RES # 2015752-SC PERFORMED HFEC ON EXISTING HOLES REF # PT6 51-00-00 PROC 16 NO CRACKS. FILLED SEAL AND CAP SEAL WILL BE ACCOMPLISHED ON N/R 99878455 C/W INSPECTION
